# SDR UALA2013041902726

- Difficulty date: April 19, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 73,102 hours, 13,100 cycles
- Engine: Pwa PW4077
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: S251W320101
- Part serial: 0061
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PRIOR DEPT FOUND HYD LEAK AT LOWER RUDDER PCU.  REPLACED LOWER RUDDER PCU IAW MM.  LEAK CHECK GOOD.  ACP RUDDER PCU RIGGING IAW MM, CKS GOOD.
